# SDR ABXA020352

- Difficulty date: December 4, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,868 hours, 27,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: F.S. 1700 - 1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR FUSELAGE SKIN STA. 1700 AND 1746 IAW ABX REA D853-43878. REMOVED TEMPORARY REPAIRS AND REMOVED DAMAGED AREA IAW DC-8 SRM 53-2-1. FABRICATED REPAIR PARTS IAW DC-8 SRM 53-2-1. ALODINED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8. INSTALLED REPAIR PARTS IAW DC-8 SRM 53-2-1.
